# SDR ORJA97197

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND G2 GALLEY UNDER TOP SHELF OF TABLE.  REMOVED CORROSION FROM UNDERSIDE OF TOP SHELF AND FABRICATED NEW 'A' ANGLE AND INSTALLED IAW DC9 SRM 51-00, 51-30-1, AND 51-10-03.  (M)
